# SDR DALA2021110106735

- Difficulty date: October 27, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 107,967 hours, 15,121 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 186 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE. CORRECTIVE ACTION: CLEANED SPRINGS REMOVED DEBRIS CKS GOOD. (1998131)
